Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

286 Publications


2012 | Journal Article | IST-REx-ID: 2771
L. Erdös and D. Hasler, “Anderson localization at band edges for random magnetic fields,” Journal of Statistical Physics, vol. 146, no. 5, pp. 900–923, 2012.
View | DOI
 

2012 | Journal Article | IST-REx-ID: 2776
L. Erdös, A. Knowles, H. Yau, and J. Yin, “Spectral statistics of Erdős-Rényi graphs II: Eigenvalue spacing and the extreme eigenvalues,” Communications in Mathematical Physics, vol. 314, no. 3, pp. 587–640, 2012.
View | DOI
 

2012 | Journal Article | IST-REx-ID: 243
T. D. Browning and R. Heath Brown, “Quadratic polynomials represented by norm forms,” Geometric and Functional Analysis, vol. 22, no. 5, pp. 1124–1190, 2012.
View | DOI
 

2012 | Journal Article | IST-REx-ID: 2803
A. De Lózar, F. Mellibovsky, M. Avila, and B. Hof, “Edge state in pipe flow experiments,” Physical Review Letters, vol. 108, no. 21, 2012.
View | DOI
 

2012 | Journal Article | IST-REx-ID: 2911
H. Edelsbrunner, A. Ivanov, and R. Karasev, “Open problems in discrete and computational geometry,” Automatic Control and Computer Sciences, vol. in print, 2012.
View
 

Filters and Search Terms

year=2012

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed